# SDR SWAA2024080704106

- Difficulty date: June 20, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 66,603 hours, 39,888 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED STA 440 TO STA 460 STR 26L FWD CARGO COMPARTMENT 2024-404867<[01] REPLACED WEB - INTERCOSTAL LOCATED STA 440 TO STA 460 STR 26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A7505 REV:?A? SHEET:3 SEE INDIVIDUAL SIGN OF BELOW;[02] REPLACED WEB - INTERCOSTAL LOCATED STA 440 TO STA 460 STR 26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A7505 REV:?A? SHEET:3 SEE INDIVIDUAL SIGN OF BELOW CERTIFIED AS RII
